About

A sugar-free, paracetamol suspension for relief of mild to moderate pain and fever relief in children from six years onward.

Made from a sugar-free formula that is gentle on the stomach.

This orange flavoured suspension helps to provide mild to moderate pain and feverishness associated with:

  • Teething
  • Toothache
  • Headache
  • Colds
  • Flu

Suitable for adults who have difficulty swallowing tablets.

Dosage:

For oral use only.

It is important to shake the bottle for at least 10 seconds before use. Do not overfill the spoon. Always use the spoon supplied with the pack.

Never give more medicine than shown in the table.

Children aged 6 - 12 Years:

Child's AgeHow MuchHow Often (24hrs)
6-8 YearsOne 5ml Spoonful (Large End)4 Times
8-10 YearsOne 5ml Spoonful (Large End) + One 2.5ml Spoonful (Small End)4 Times
10-12 YearsTwo 5ml Spoonfuls (Large End)4 Times

Do not take more than 4 doses over 24 hours. Speak to your doctor if your child takes too much medicine.

Children over 12 & Adults:

AgeHow MuchHow Often (24hrs)
12-16 YearsTwo-Three 5ml Spoonful (Large End)4 Times
16+ & AdultsThree-Four 5ml Spoonful (Large End)4 Times

If you miss a dose give it as soon as you remember and take any remaining doses for that day at evenly spaced times. DO NOT take a double dose if you missed one.

Contains:

Each 5ml dose contains Paracetamol 250mg.

Also Includes: Hydrogenated Glucose Syrup (E965), 3.7% v/v Ethanol and Sunset Yellow (E110).

Caution:

DO NOT give anything else containing paracetamol while giving this medicine. Talk to your doctor at once if your child takes too much of this medicine, even if they seem well.

As with all medicines, if your child is currently taking any other medication consult your doctor or pharmacist before taking this product.

Do not give for more than three days without consulting a doctor. Use with care in severely reduced kidney or liver function.

ALWAYS READ THE PATIENT LEAFLET.

Reviews

About us

At Travelpharm we offer FREE delivery on most orders over £35, we aim to provide the best price and service at all times. With genuine products dispensed from our UK pharmacy, we aim to offer a website and service that strives to help you choose the most efficient, suitable medicines for you and your family.

Learn about Travelpharm and who we are!
  • GSK Logo - Malarone Tablets
  • Lilly Logo
  • Novartis Logo
  • p&g Logo
  • Roche Logo
  • Teva Logo
Popular Treatments
We've found a few items you may be interested in